# SDR TWAA0101401

- Difficulty date: January 22, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,743 hours, 9,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Missing
- Location: Row 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS MISSING AT SEAT 25. CORRECTIONS WERE DEFERRED PER MEL.  THE LIGHT ASSY WAS LATER INSTALLED.  CHECK-C 9-23-99.
